# SDR HNAA2019102800327

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,274 hours, 39,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  650     21-50  1891911  27OCT19  DCA  CLOSE
      BURNING RUBBER SMELL NOTICED IN CABIN AND COCKPIT. S
      MELL WENT WHEN PACK 1 WAS TURNED OFF.
FACT  27OCT19  02:33  ALB
            MX INSP AND DETERMINED SMELL IS ONLY ASSOCIATED WITH PACK 1. OPERATED BOTH PACK SYSTEMS FOR 30 MINUTES FROM COLD
            TO HOT AND FOUND NO IRREGULAR SMELLS. WORK WAS DONEIAW E145 AMM 21-00-00  OPS CHECK GOOD MEL 21-13-2 CLOSED.
